# SDR UALA2013020700732

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,380 hours, 14,283 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH FROZEN IN ARMED POSITION.  CLEANED SWITCH, OPS OKAY.
